# SDR ARWA981204

- Difficulty date: December 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45905
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR DOOR NOT LATCHED, LIGHT ILLUMINATED.  FOLLOWED ABNORMAL PROCEDURE, LIGHT REMAINED ON.  RETURNED TO MIAMI, NO FUEL DUMPED.  FOUND BROKEN WIRE AT LT MLG DOOR UPLATCH SWITCH CANNON PLUG.  REPAIRED SAME PER MM 20-50-00, OPS CHECK NORMAL PER MM 32-61-4.
